# SDR FDEA202208161983

- Difficulty date: August 16, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N962FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24176
- Aircraft time: 72,396 hours, 28,250 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R.WING O/B FIXED L/E SKIN UPPER SURFACE IS CRACKED @ #7 SLAT I/B MAIN TRACK LOCATION.  APPROX. FSS 345 REPAIRED R.WING  FIXED L/E SKIN PER B757 SRM 57-41-01 AND 51-70-07.
